کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4603819 | 1631180 | 2007 | 17 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Numerical ranges of companion matrices
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We show that an n-by-n companion matrix A can have at most n line segments on the boundary ∂W(A) of its numerical range W(A), and it has exactly n line segments on ∂W(A) if and only if, for n odd, A is unitary, and, for n even, A is unitarily equivalent to the direct sum A1 ⊕ A2 of two (n/2)-by-(n/2) companion matricesA1=010⋱⋱1a0andA2=010⋱⋱1-1/a¯0 with 1 ⩽ ∣a∣ < tan(π/n) + sec(π/n).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 421, Issues 2–3, 1 March 2007, Pages 202–218
Journal: Linear Algebra and its Applications - Volume 421, Issues 2–3, 1 March 2007, Pages 202–218
نویسندگان
Hwa-Long Gau, Pei Yuan Wu,